MathSciNet Relay Station
MathSciNet bibliographic data
MR1375154 46E35 (46E10 58G99)
Coulhon, Thierry Espaces de Lipschitz et inégalités de Poincaré. (French) [Lipschitz spaces and Poincaré inequalities] J. Funct. Anal. 136 (1996), no. 1, 81–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement